DOI 10.1097/00000441-199506000-00005
Case report: finasteride-induced gynecomastia in a 62-year-old man.
Аннотация
The authors describe a case of bilateral (with left prevalence) gynecomastia in a 62-year-old man after finasteride treatment because of benign prostatic hypertrophy. Finasteride is an inhibitor of 5 alpha-reductase, the enzyme responsible for testosterone metabolism to dihydrotestosterone. In this patient, nonspecific endocrine alterations were found, except for a significant decrease in dihydrotestosterone levels. In addition, there were no pathologic conditions affecting other organs or pharmacologic treatments that could be responsible for gynecomastia. Drug withdrawal started a progressive reduction of the lumps until complete their disappearance. It is possible that gynecomastia was caused by alterations of estrogen/androgen ratio because of a finasteride-induced decrease in circulating dihydrotestosterone levels. In this article, the authors confirm finasteride antiandrogenic activity and recommend a close follow-up of long-term treatments with finasteride to find out other possible side effects.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.